# SDR CA040311002

- Difficulty date: February 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073002
- Part serial: DAP0193
- Condition: Inoperative
- Location: Nr 1 Prop
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED NR 1 PROPELLER TO FEATHER PITCH JUST AFTER TAKEOFF POWER WAS SET ON.  PIREP RATING POWER SET, NR 1 ENG TORQUE INDICATION IN TURNED RED AND PROPELLER RPM DECREASED TO 200RPM. CONDITION LEVER MOVED TO START/FEATHER THEN BACK TO MAX BUT NO HELP.  TAKE OFF REJECTED.  NR 1 PROP REMAINED FEATHERED DURING TAXI TO GATE. PP FAULTS CHECKED, NO FAULTS.  EMU DOWNLOAD, NO PP EXCEEDENCE RECORDED. ENGINE RUN-UP  CHECKS, COULD NOT DUPLICATE. CLEANED FADEC, PEC AND PCU CONNECTORS. REPLACED NR 1 PCU FOR TROUBLESHOOTING.  AIRCRAFT RTS.
